# SDR COMA0360142

- Difficulty date: March 9, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 10,526 hours, 10,467 cycles
- Engine: Ge CF343A1
- Engine time: 10,526 hours, 10,467 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6078T39P04
- Part serial: CGWT0555
- Condition: Leaking
- Location: Rt Engine
- Part time: 12,492 hours, 12,341 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND SMALL PIN HOLE IN RT ENG FUEL PUMP HOUSING, FOUND DURING A LEAK CHECK FOR A NON RELATED ITEM.  REPLACED FUEL PUMP.
